# SDR IPXA09557220

- Difficulty date: August 25, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N34317
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DAMAGE TO FUSELAGE SKIN RT SIDE STA 345 STRINGER 19R - 20R.  REPAIRED IAW EO B757-5330-34722-A.
